# SDR ABXA040345

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924028501N
- Condition: Cracked
- Location: Center Wing Sec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING CRACKED AT RIGHT CANTED KEEL AREA, LONGERON 29 RIGHT.  REMOVED AND REPLACED LONGERON END FITTING AT CANTED KEEL AREA IAW DC-9 SRM 51-30-5.
